# SDR UALA2009050501284

- Difficulty date: May 3, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 34,103 hours, 9,096 cycles
- Engine: Pwa PW4056
- System (JASC): 4920 · APU Core Engine
- Part: Gear
- Condition: Failed
- Location: Apu Starter
- Component: Apu
- Component part number: 5198587
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

APU INOPERATIVE.  REPLACED APU STARTER.  REPLACED APU, RAN AND LEAKED CHKD APU.  NO LEAKS FOUND, APU OPS NORMAL.
